# SDR SIMA20121113001

- Difficulty date: November 13, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 27,192 hours, 23,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66369
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE EMERGENCY FLOOR LIGHT STRIP IN FRONT OF LAV HAS 1 SECTION THAT WOULD NOT LIGHT.  NO PARTS.  ITEM DEFERRED PER MEL.  REMOVED AND REPLACED THE FLOOR PROXIMITY STRIP LIGHTS IAW AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD IAW 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
